# SDR SWAA2019071935048

- Difficulty date: July 8, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,940 hours, 32,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #1 LOWER LANDING HAD LIGHT CORROSION BETWEEN BS. 727 TO BS. 727B.  R&R SEAT TRACK PER SRM.
